# SDR ASAA2025053058375

- Difficulty date: May 30, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 43,359 hours, 13,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR DIFFICUT TO OPEN. GROUNDED - YES. FORCE TO OPEN L1 DOOR WITHIN LIMITS REF AMM 52-11-00.
